Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 393, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2012, 1:42 PM CDT for Lincoln County, Mississippi. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 1:42 PM CDT (18:42 UTC)
- Expired
- Jul 5, 2012, 2:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 1:56 PM CDT | TSTM WND DMG | 4 N Brookhaven, MS | ONE HOME WITH MAJOR ROOF DAMAGE AND TWO HOMES WITH MINOR ROOF DAMAGE DUE TO WIND. OCCURRED ON BRINGALL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1329 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
866 WUUS54 KJAN 051842 SVRJAN MSC085-051915- /O.NEW.KJAN.SV.W.0393.120705T1842Z-120705T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 142 PM CDT THU JUL 5 2012 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF BROOKHAVEN... * UNTIL 215 PM CDT * AT 142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROOKHAVEN MOVING SOUTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LOYD STAR BY 150 PM CDT... ENTERPRISE BY 205 PM CDT... VAUGHN BY 215 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3143 9032 3157 9063 3170 9047 3161 9027 TIME...MOT...LOC 1842Z 040DEG 6KT 3157 9046 $$ GRG
2 follow-up statements
007 WWUS54 KJAN 051848 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 148 PM CDT THU JUL 5 2012 MSC085-051915- /O.CON.KJAN.SV.W.0393.000000T0000Z-120705T1915Z/ LINCOLN MS- 148 PM CDT THU JUL 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTHERN LINCOLN COUNTY... AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROOKHAVEN MOVING SOUTHWEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BROOKHAVEN BY 155 PM CDT... VAUGHN AND ENTERPRISE BY 215 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE A STRUCTURE IMMEDIATELY. && LAT...LON 3161 9028 3143 9032 3157 9063 3168 9043 TIME...MOT...LOC 1848Z 040DEG 6KT 3159 9044 $$ GRG
787 WWUS54 KJAN 051900 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 200 PM CDT THU JUL 5 2012 MSC085-051915- /O.CON.KJAN.SV.W.0393.000000T0000Z-120705T1915Z/ LINCOLN MS- 200 PM CDT THU JUL 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR CENTRAL LINCOLN COUNTY... AT 200 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROOKHAVEN MOVING WEST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... VAUGHN BY 215 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3160 9035 3143 9032 3157 9063 3168 9043 TIME...MOT...LOC 1900Z 071DEG 9KT 3159 9045 $$ GRG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 10:28 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jul 5, 10:28 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1028 AM CDT THU JUL 5 2012 .UPDATE... THERE IS A LITTLE ACTIVITY UP IN THE GOLDEN TRIANGLE AREA THIS MORNING. LOWERED HIGH TEMPS A BIT IN THAT AREA SINCE THE ACTIVITY AND CLOUDS ARE NOT GOING ANYWHERE QUICKLY THERE AND ALSO SINCE THE RAIN- COOLED AIR GOT DAYTIME HEATING OFF TO A SLOW START THERE. ALSO ADJUSTED HOURLY TEMPS AND SKY GRIDS FOR THE WHOLE CWA. FOR RAIN CHANCES TODAY ...HI-RES MODELS ARE SHOWING THE MOST ACTIVITY IN THE SOUTHWEST AS WELL AS SOME LATE AFTERNOON/EARLY EVENING ACTIVITY IN THE NORTHEAST. WITH SBCAPE VALUES OF 2900 J/KG AND LIFTED INDICES OF -7...CONDITIONS COULD PROVE FAVORABLE FOR STRONG TO SEVERE STORMS AGAIN. THE STORMS THEN WILL DISSIPATE AS THE SUN SETS TONIGHT. /10/ && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF TODAY. SCATTERED TO BROKEN CUMULUS IS EXPECTED TO BEGIN DEVELOPING BETWEEN 16-19Z TODAY...WITH MORE SCATTERED SHOWERS AND STORMS THIS AFTERNOON ACROSS THE AREA. MICROBURST WIND GUSTS UP TO 50 KNOTS WILL AGAIN BE POSSIBLE LATE TODAY AND AGAIN FRIDAY AFTERNOON. MOST STORMS SHOULD BE ON THE DECREASE SHORTLY AFTER SUNSET...ALTHOUGH THERE IS SOME POTENTIAL FOR AREAS OF CONVECTION TO CONTINUE NORTH OF INTERSTATE 20 WELL INTO THE EVENING HOURS. BRIEF MVFR TO LIFR CEILINGS AND OR VISIBILITIES WILL EXIST AT SITES THAT OBSERVE ANY CONVECTION LATER THIS AFTERNOON. /19/ && .PREV DISCUSSION... /ISSUED 318 AM CDT THU JUL 5 2012/ SHORT TERM...LATE YESTERDAY SAW A GENERAL UPTICK IN STORM COVERAGE ACROSS ALL BUT THE ARKLAMISS DELTA REGION OF THE FORECAST AREA...LARGELY DUE TO THE BEGINNING OF DISTURBANCES ROTATING IN FROM THE NORTHEAST AROUND THE RIDGE CENTER REPOSITIONING TO THE NORTHWEST. THIS UPWARD TREND IN LATE DAY CONVECTION SHOULD CONTINUE THROUGH SHORT TERM AS MORE SUBTLE DISTURBANCES FLOW ACROSS THE REGION FROM NORTHEAST TO SOUTHWEST. FINE SCALE DETAILS WILL BE HARD TO PIN DOWN...BUT LATEST HIRES MODELS SUGGEST CONVECTION SHOULD BEGIN EARLY ENOUGH IN THE DAY OVER SOUTHERN ZONES TO KEEP HIGH TEMPS A FEW DEGREES COOLER THAN RECENT. FURTHER NORTH...THESE SAME MODELS ELUDE TO CONVECTION WAITING UNTIL LATE IN THE AFTERNOON OR EARLY IN THE EVENING...THUS PERHAPS TOO LATE IN THE DAY TO KEEP HIGHS FROM PEAKING IN THE UPPER 90S. THESE SAME MODELS ALSO SUGGEST POTENTIAL FOR JUST ENOUGH ATMOSPHERIC SHEAR TO BE IN PLAY TO PRODUCE A WESTWARD MOVING THUNDERSTORM CLUSTER OR TWO (MAINLY IN THE LATE AFTERNOON OR EVENING) THROUGH THE SHORT TERM...AND MAINLY AFFECTING LOCATIONS ALONG AND NORTH OF I-20. LATE DAY MLCAPE VALUES SHOULD RANGE FROM 2000 TO 3000 J/KG ACROSS THE REGION...WHICH SHOULD BE PLENTY OF INSTABILITY TO FUEL AT LEAST A FEW WIND GUSTS UP TO SEVERE LIMITS IF THESE ADVANCING STORM CLUSTERS MATERIALIZE. OTHERWISE...CONVECTION OF A MORE PULSE-TYPE NATURE SHOULD STILL BE ABLE TO PRODUCE ISOLATED SEVERE WIND GUST OR HAIL REPORTS CONSIDERING STEEP ATMOSPHERIC LAPSE RATES NOSING IN FROM THE NORTHEAST AND POCKETS OF HIGH DOWNDRAFT CAPE. RISK OF THE MOST INTENSE ACTIVITY LOOKS TO BE ACROSS THE NORTHEAST HALF OF ZONES LATE TODAY...BUT THEN POSSIBLY OVER MUCH OF THE FORECAST AREA LATE FRIDAY. LASTLY...WITH TEMPS STILL PEAKING IN THE UPPER 90S IN MANY CASES THROUGH THE SHORT TERM (ESPECIALLY ALONG AND NORTH OF I-20)...HEAT WILL STILL BE AN ISSUE. EXPECT HEAT INDEX VALUES TO PEAK IN THESE AREAS BETWEEN 100 AND 105 DEGREES AND THIS WILL BE MENTIONED IN THE HWO. HOWEVER...OFFICIAL HEAT ADVISORY NOT BEING MET AT THIS TIME ANYWHERE...MAINLY BECAUSE LOW TEMPS ARE FALLING BELOW CRITERIA. /BB/ LONG TERM...INCREASING RAIN CHANCES AND COOLER TEMPERATURES ARE ON TAP FOR THE LONGER RANGE AS AN UPPER TROUGH WORKS INTO THE REGION FROM THE EAST BY SATURDAY. THE GFS PAINTS BETTER RAIN CHANCES OVER WRN ZONES...WHICH SIT IN CLOSER PROXIMITY TO THE MORE DEFINED LOW LEVEL CONVERGENCE ZONES...THE EURO MOVING THE TROUGH A LITTLE SLOWER AND MAINTAINING BETTER LOW LEVEL CONVERGENCE OVER THE REGION DURING THE DAY SATURDAY. HAVE INCREASED POPS SLIGHTLY FOR SATURDAY...ESPECIALLY FOR SERN ZONES. ALTHOUGH THE BETTER LOW LEVEL FORCING MAY SHIFT INTO WRN ZONES BY THE AFTERNOON...PRECIPITABLE WATER VALUES WILL BE AROUND 2 INCHES AND THE EFFECTS OF AFTERNOON HEATING AND SEA BREEZE EFFECTS SHOULD WARRANT MENTION OF AT LEAST SCATTERED POPS FOR THE SE. UPPER TROUGHING CONTINUES OVER THE REGION SUNDAY. THE GFS SHIFTS A HEALTHY SURFACE TROUGH INTO NRN MS TO MAINTAIN RAIN CHANCES THROUGH SUNDAY NIGHT ESPECIALLY IN THE NORTH....THE EURO SLIGHTLY SLOWER ON THIS FEATURE. GOOD RAIN CHANCES CONTINUE EARLY IN THE WORK WEEK WHEN THE SRN EDGES OF LONGER WAVE TROUGHING PUSH INTO THE REGION FROM THE N/NE. THE AIR MASS WILL REMAIN MOIST...THE GFS SWEEPING A HUGE AREA OF 2+ INCHES PRECIPITABLE WATER INTO THE AREA. DISCREPANCIES IN MODEL TIMING RESULT IN DIFFERENT RESOLUTIONS IN THE LATTER PART OF THE EXTENDED PERIOD. THE EURO IS AGAIN MUCH SLOWER AND MAINTAINS UPPER TROUGHING OVER THE ARKLAMISS TUESDAY WHILE THE FASTER GFS SHIFTS THE UPPER TROUGH FARTHER EAST...LEAVING THE REGION IN NWLY FLOW THAT BEGINS TO PUSH A DRIER AIR MASS INTO NRN ZONES BY TUESDAY AFTERNOON THROUGH WEDNESDAY. HAVE GENERALLY FOLLOWED MEX MOS FOR POPS THROUGH THE LATTER EXTENDED WITH THE BEST RAIN CHANCES IN THE SOUTH. DEVELOPING UPPER TROUGHING WILL MEAN COOLER TEMPERATURES FOR THE REGION...PARTICULARLY FROM MONDAY ON WHEN LONG WAVE TROUGHING PUSHES INTO THE AREA. && .FIRE WEATHER... WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT AS MANY LOCATIONS AROUND THE ARKLAMISS ARE UNDER BURN BANS. MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH. FORTUNATELY...SPOTTY DECENT RAINFALL DID OCCUR ON WEDNESDAY IN MANY AREAS (OUTSIDE OF THE ARKLAMISS DELTA)...AND THE NUMBER OF LOCATIONS RECEIVING DECENT RAINFALL SHOULD INCREASE THROUGH THE SHORT TERM PERIOD. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK. IF WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH NEXT WEEK IT IS POSSIBLE SOME LOCATIONS MAY CONSIDER LIFTING BURN BANS. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 97 73 97 73 / 24 35 35 37 MERIDIAN 98 71 97 71 / 37 38 35 34 VICKSBURG 96 71 96 70 / 19 29 29 42 HATTIESBURG 96 72 95 74 / 48 24 57 21 NATCHEZ 93 72 92 72 / 28 22 54 31 GREENVILLE 99 74 98 74 / 13 26 21 43 GREENWOOD 97 73 99 72 / 13 35 23 40 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && /
Hazardous weather outlook, Jul 5, 4:42 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 442 AM CDT THU JUL 5 2012 ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>052-060945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE- 442 AM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL ALONG AND NORTH OF INTERSTATE TWENTY. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO THIS EVENING AS A WEAK DISTURBANCE MOVES ACROSS THE AREA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS...AS WELL AS HAIL UP TO NICKEL OR QUARTER SIZE. IN ADDITION...HOT AND HUMID CONDITIONS WILL CONTINUE TODAY BEFORE STORMS DEVELOP LATE IN THE AFTERNOON. HIGH TEMPERATURES WILL BE IN THE UPPER 90S WITH PEAK HEAT INDICES RANGING BETWEEN 100 AND 105 DEGREES. THOSE SPENDING MUCH TIME OUTDOORS SHOULD BE SURE TO TAKE FREQUENT BREAKS AND DRINK PLENTY OF NON-ALCOHOLIC FLUIDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT CONDITIONS WITH PEAK HEAT INDEX VALUES RANGING BETWEEN 100 AND 105 DEGREES ARE AGAIN ANTICIPATED FRIDAY WITH MORE STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING. SOME OF THESE STORMS COULD AGAIN BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS THE MAIN RISK FROM THE MOST INTENSE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN FRIDAY AFTERNOON AND EVENING. LAZ024>026-MSZ053>066-072>074-060945- CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 442 AM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI SOUTH OF INTERSTATE TWENTY. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING AS A WEAK DISTURBANCE MOVES ACROSS THE AREA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS...AS WELL AS HAIL UP TO NICKEL OR QUARTER SIZE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE STORMS ARE EXPECTED TO ERUPT FRIDAY AFTERNOON. SOME OF THESE STORMS COULD AGAIN BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS THE MAIN RISK FROM THE MOST INTENSE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Special weather statement, Jul 5, 9:29 AM CDT, 4 hours 13 minutes before
MSZ033-051530-
OKTIBBEHA MS-
929 AM CDT THU JUL 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
929 AM CDT THU JUL 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 MPH WINDS WAS LOCATED
3 MILES EAST OF STARKVILLE AT 928 AM CDT...MOVING SOUTHWEST AT 10
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN OKTIBBEHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3328 8877 3328 8890 3337 8903 3357 8880
3356 8876 3351 8867 3341 8867
TIME...MOT...LOC 1428Z 039DEG 11KT 3345 8877
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:16 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jul 5, 9:29 AM CDT | Special Weather Statement | JAN | Oktibbeha | 61 min |
| Jul 5, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 25 min |
| Jul 5, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 23 min |
| Jul 5, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 23 min |
| Jul 5, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 23 min |
| Jul 5, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 30 min |
| Jul 5, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 23 min |
| Jul 5, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Simpson, Yazoo | 32 min |
| Jul 5, 4:16 PM CDT | Flash Flood Warning | JAN | Simpson | 50 min |
| Jul 5, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 27 min |
| Jul 5, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 28 min |
| Jul 5, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 30 min |
| Jul 5, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 37 min |
| Jul 5, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 26 min |
| Jul 5, 5:51 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.